# SDR AALA202010269025

- Difficulty date: September 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT TRANSITION PANEL BETWEEN STA 727 AND STA 867 AT STR 25R, MEASURING L=1.0 IN, W=0.5 IN, D=0.038 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW SRM 53-00-53-2R-6.
